Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Albuquerque, NM

June 6, 2014Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2014, 6:40 PM MDT for Roosevelt County, New Mexico. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 6:40 PM MDT (00:40 UTC)
Expired
Jun 6, 2014, 7:45 PM MDT
In force
65 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Roosevelt County, NM

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:00 PM MDTTSTM WND GST 607 Sse Pep, NM
Jun 6, 7:00 PM MDTHAIL 17 Sse Pep, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 2:43 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 857 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
857 J/kg
Mixed-layer CIN
-303 J/kg
Mixed-layer LCL
2373 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WUUS55 KABQ 070040
SVRABQ
NMC041-070145-
/O.NEW.KABQ.SV.W.0063.140607T0040Z-140607T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
640 PM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 745 PM MDT

* AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PEP...OR ABOUT 27 MILES SOUTH OF PORTALES...AND MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINGO...
  CAUSEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3357 10306 3358 10344 3362 10352 3366 10352
      3365 10358 3367 10360 3399 10345 3396 10303
      3358 10305
TIME...MOT...LOC 0040Z 262DEG 28KT 3379 10332

$$


34
3 follow-up statements
537 
WWUS55 KABQ 070059
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 PM MDT FRI JUN 6 2014

NMC041-070145-
/O.CON.KABQ.SV.W.0063.000000T0000Z-140607T0145Z/
ROOSEVELT NM-
659 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN ROOSEVELT COUNTY...

AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PEP...OR ABOUT 29 MILES SOUTH OF PORTALES...MOVING EAST
AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAUSEY...
  LINGO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3358 10305 3357 10306 3358 10344 3362 10352
      3366 10352 3365 10358 3367 10360 3384 10352
      3395 10330 3396 10303
TIME...MOT...LOC 0100Z 272DEG 25KT 3376 10330

$$


34
535 
WWUS55 KABQ 070128
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
728 PM MDT FRI JUN 6 2014

NMC041-070145-
/O.CON.KABQ.SV.W.0063.000000T0000Z-140607T0145Z/
ROOSEVELT NM-
728 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN ROOSEVELT COUNTY...

AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MILNESAND...OR ABOUT 37 MILES SOUTH OF PORTALES...MOVING
EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINGO...
  CAUSEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3357 10306 3358 10344 3362 10352 3366 10352
      3365 10358 3367 10360 3377 10348 3392 10323
      3396 10304 3395 10303
TIME...MOT...LOC 0128Z 272DEG 25KT 3365 10331

$$


34
491 
WWUS55 KABQ 070140
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
740 PM MDT FRI JUN 6 2014

NMC041-070145-
/O.CON.KABQ.SV.W.0063.000000T0000Z-140607T0145Z/
ROOSEVELT NM-
740 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN ROOSEVELT COUNTY...

AT 740 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MILNESAND...OR ABOUT 38 MILES SOUTH OF PORTALES...MOVING
EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINGO...
  CAUSEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3357 10306 3358 10344 3362 10352 3367 10351
      3376 10334 3393 10321 3396 10305 3395 10303
TIME...MOT...LOC 0140Z 276DEG 20KT 3363 10328

$$


34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:54 PM MDT, 46 minutes earlier.

Area forecast discussion, Jun 6, 5:54 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 PM MDT FRI JUN 6 2014

.AVIATION...
00Z TAF CYCLE
SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN PLAINS
THROUGH AROUND 03Z PRODUCING LARGE HAIL...DAMAGING WINDS AND EVEN
TORNADOES. EXPECT CIGS AROUND BKN-OVC040 AND VISIBILITIES OF LESS
THAN ONE MILE. GAP WINDS INTO THE CENTRAL VALLEY ARE POSSIBLE
ESPECIALLY AT KSAF AND KABQ. BACK DOOR FRONT INTO THE NORTHEAST
OVERNIGHT COULD PRODUCE MVFR CIGS LATE TONIGHT AND INTO THE
MORNING HOURS. SOME LOW CLOUDS ARE ALSO POSSIBLE IN THE SOUTHEAST
WITH MOIST LOW LEVEL SOUTHEAST FLOWS...AND TAF HINTS AT SOME LOW
LEVEL CLOUDS IN KROW. ANOTHER ROUND OF SEVERE THUNDERSTORMS EAST ON
SATURDAY AFTERNOON. EAST OF THE CENTRAL MOUNTAINS...VFR CONDITIONS
EXPECTED THROUGH PERIOD.

05

&&

.PREV DISCUSSION...304 PM MDT FRI JUN 6 2014...
.SYNOPSIS...
A WEAKENING UPPER LEVEL RIDGE WILL SHIFT SOUTHWEST THIS WEEKEND
AS A WEAK UPPER LEVEL DISTURBANCE CROSSES THE STATE. TEMPERATURES
WILL GRADUALLY COOL THROUGH SUNDAY...ESPECIALLY ACROSS THE EAST.
SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON
AND EVENING ON BOTH SATURDAY AND SUNDAY ACROSS THE EASTERN
PLAINS...ESPECIALLY ACROSS THE NORTHEAST. A BACKDOOR COLD FRONT
WILL PUSH MOISTURE WEST TO THE CONTINENTAL DIVIDE SATURDAY
NIGHT...LEADING TO CHANCES FOR SUB SEVERE THUNDERSTORMS ALONG THE
DIVIDE AND THE NORTHWEST MOUNTAINS SUNDAY. A DRYING AND WARMING
TREND WILL BEGIN MONDAY AS THE UPPER LEVEL DISTURBANCE EXITS THE
STATE. SHOWERS AND THUNDERSTORMS WILL STILL FAVOR THE NORTHERN
MOUNTAINS AND EASTERN PLAINS THROUGH THIS PERIOD...BUT CHANCES
WILL DECREASE EACH DAY.

&&

.DISCUSSION...
NOT MUCH CHANGE FROM THE PREVIOUS FORECAST PACKAGE. MOST NOTABLE
CHANGE WAS INCREASED POPS FOR THE HIGHEST CONFIDENCE AREAS THE
NEXT TWO DAYS.

STORMS ARE ALREADY FIRING ALONG THE EAST SLOPES OF THE SANGRES
THIS AFTERNOON. LATEST HIGH RES MODEL ANALYSIS SHOWS CAPE VALUES
UP TO 2800 AND LIFTED INDICES OF -5 IN THE NORTHEAST WITH EVEN
HIGHER VALUES ACROSS THE EAST CENTRAL PLAINS. ALONG WITH A
BOUNDARY DRAPED OVER THE EASTERN PLAINS...SEVERE WEATHER IS
EXPECTED THIS AFTERNOON AND EVENING FOR MUCH OF THE EASTERN
PLAINS. MODELS ARE NOT BULLISH ON ANY SIGNIFICANT CONVECTION AIDED
PUSH OF MOISTURE...SO EXPECTING JUST MODEST DEWPOINT JUMPS IN THE RGV
THAT WILL BE MIXED OUT SATURDAY.

THE UPPER LEVEL RIDGE WILL WEAKEN AND SHIFT WEST SATURDAY AS AN
UPPER LEVEL DISTURBANCE ENTERS THE FOUR CORNERS REGION. A
BACKDOOR COLD FRONT WILL PUSH ACROSS THE EASTERN PLAINS THROUGH
THE DAY SATURDAY. THESE FACTORS COMBINED WILL DEVELOP ANOTHER
ROUND OF SHOWER AND THUNDERSTORM ACTIVITY ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN. MUCH OF THE EASTERN PLAINS WILL REMAIN
UNDER THE THREAT FOR SEVERE WX AS CAPE VALUES SHOULD BE NEAR 2000
WITH LIFTED INDICES AROUND -8 ALONG AND AHEAD OF FRONT. AFTN AND
EVENING CONVECTION SHOULD AID THE PROGRESSION OF THE BACKDOOR COLD
FRONT THROUGH THE GAPS OF THE CENTRAL MOUNTAIN. ADVISORY LEVEL
WINDS WILL BE POSSIBLE FOR PORTIONS OF THE RGV INCLUDING ABQ AND
SANTA FE. THIS SURGE WILL PUSH A DEEPER POOL OF LOW LEVEL MOISTURE
WEST TO THE CONTINENTAL DIVIDE AND NW MOUNTAINS. BUMPED UP
OVERNIGHT LOW TEMPS AS A RESULT.

THE UPPER LEVEL DISTURBANCE WILL BEGIN EXITING THE AREA
MONDAY...WITH WEAK PERTURBATIONS EMBEDDED IN THE NW FLOW BEHIND IT. SOME
DISAGREEMENT STILL EXISTS BETWEEN MODELS...BUT GENERAL THINKING IS
FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE DIVIDE AND NW
MOUNTAINS SUNDAY. THE NORTHERN MOUNTAINS AND EASTERN PLAINS WILL
CONTINUE TO SEE SHOWERS AND THUNDERSTORMS...WITH SOME STORMS
BECOMING SEVERE ACROSS THE EASTERN PLAINS. WITH COOLER NW FLOW
ALOFT...THIS WILL BE THE COOLEST DAY OF THE PERIOD...WITH MUCH OF
THE EASTERN PLAINS BELOW NORMAL AND THE REST OF THE FORECAST AREA
NEAR NORMAL.

THE UPPER LEVEL RIDGE WILL BEGIN REBUILDING OVER NORTHERN MEXICO
NEXT WEEK...INITIATING A WARMING AND DRYING TREND ALOFT. RECYCLED
MOISTURE MAY PRODUCE A FEW STORMS OVER THE NORTHERN MOUNTAINS
MONDAY...BUT SUBSIDENCE IN THE WAKE OF THE EXITING DISTURBANCE
WILL LIMIT DEVELOPMENT. KEPT CHANCES FOR PRECIP ACROSS THE EAST
TUESDAY AND WEDNESDAY AS ECMWF SHOWS BETTER LIFT...BUT CMC AND
GFS HINT AT WEAKER FLOW ALOFT AND THUS LITTLE IN THE WAY OF
CONVECTION. EITHER WAY...LOOK FOR HIGHS TO BECOME ABOVE NORMAL
AREA WIDE BY WEDNESDAY.

&&

.FIRE WEATHER...
NO REAL SIGNIFICANT CHANGES THROUGH THE NEXT FEW DAYS. DRYLINE
SLOSHING AND PUSHING WILL BE THE MAIN WEATHER CATALYST FOR
THUNDERSTORMS. A VERY DRY AND UNSTABLE AIRMASS WILL BE THE OTHER
STORY AND FOUND TO THE WEST OF THE DRYLINE. WESTERN AND SOME CENTRAL
PORTIONS OF THE AREA WILL REMAIN UNDER SUPER HAINES CONDITIONS
THROUGH SATURDAY. INCREASED THUNDERSTORM THREAT...BOTH DRY AND MIX
OF WET/DRY ACROSS WESTERN AND CENTRAL AREAS AS THE WEEKEND
PROGRESSES...ESPECIALLY FAVORING SUNDAY.

DRYLINE HAS ACTIVATED A BROKEN LINE OF SHOWERS AND THUNDERSTORMS
EXTENDING FROM THE EAST SLOPES OF THE SANGRES SOUTHWARD TO NEAR
VAUGHN THIS AFTERNOON. DRIER SHOWERS AND STORMS WERE FOUND OVER
PORTIONS OF THE NC MTNS AND COULD GENERATE OVER TORRANCE COUNTY.
LOOK FOR THIS ACTIVITY TO CONTINUE TO TRACK TOWARDS THE EAST. THE
EASTERN PLAINS WILL CONTAIN THE JUICIER AIR SO THESE STORMS WILL BE
WET AND POTENTIALLY STRONG/SEVERE. A VERY DRY AIRMASS AND 95TH
PERCENTILE MIXING HEIGHTS WILL BE FOUND ACROSS WESTERN AND CENTRAL
AREAS REST OF THIS AFTERNOON INTO THE EARLY EVENING.

THE DRYLINE WILL PUSH BACK TO THE WEST TONIGHT AND INVIGORATE SOME
GAP WINDS ACROSS THE SANGRES AND SANDIAS/MANZANOS. GAP WIND SHOULDNT
BE AS STRONG COMPARED TO LAST NIGHT BUT WILL BE DEPENDENT ON
CONVECTION ACROSS THE EAST. EITHER WAY...HIGHER DEWPOINTS WILL PUSH
BACK TO THE WEST AND SPILL INTO THE RIO GRANDE VALLEY. RECOVERIES
WILL BE GOOD TO EXCELLENT EAST...QUITE VARIED CENTRAL AREAS AND VERY
LOW ACROSS THE WEST.

A SIMILAR WEATHER PATTERN IS EXPECTED FOR SATURDAY...VERY DRY AND
SUPER HAINES LIKE CONDITIONS WESTERN/CENTRAL AREAS...DRIER STORMS
ALONG THE WESTERN PERIPHERY OF THE RETREATING DRYLINE BACK TO THE
EAST AND WETTER ACTIVITY EASTERN PLAINS AND EAST SLOPES OF SANGRES.
THE DRIER STORMS WILL BE POSSIBLE OVER THE NORTHWEST MTNS AND WEST
SLOPES OF THE SANGRES...EXTENDING SOUTHWARD TOWARDS TORRANCE COUNTY.
A REINFORCING BACK DOOR COLD FRONT WILL PUSH INTO THE EASTERN PLAINS
DURING THE DAY ON SATURDAY AND CONCENTRATE STORM ACTIVITY THERE.

THE BACKDOOR WILL PUSH THE DRYLINE QUICKLY TO THE WEST LATER
SATURDAY INTO SATURDAY NIGHT. MODELS HAVE UPPED THEIR PREDICTION FOR
STRONG TO PERHAPS VERY STRONG GAP WINDS ALONG THE CENTRAL MTNS. THE
STRONGER GAP WINDS WILL ESSENTIALLY PUSH THE HIGHER DEWPOINTS WELL
TO THE WEST. THIS WILL PROVIDE MODERATE TO GOOD RECOVERIES
WESTERN/CENTRAL AREAS. THE EXCEPTION BEING HIGHER TERRAIN NEAR AZ
STATE LINE WHICH SHOULD CONTINUE TO OBSERVE POOR RECOVERIES. MUCH
BETTER RECOVERIES ACROSS THE EAST.

STILL LOOKING PRETTY SOLID FOR A DRIER STORM ENVIRONMENT FAVORING NW
AND WEST CENTRAL AREAS SUNDAY. THIS IS DUE TO THE DRYLINE GETTING
PUSHED WELL TO THE WEST DURING THE MORNING. AS THE DAY HEATS
UP...THE DRYLINE WILL RETREAT BACK TO THE EAST AND DRIER STORMS WILL
FORM ALONG IT. THE WETTER VARIETY WILL REMAIN ALONG AND TO THE EAST
OF THE CENTRAL MTNS. THE REAL FOCUS AREA APPEARS TO BE ACROSS THE
JEMEZ/LOWER SAN JUANS AND WEST SLOPES OF THE SANGRES. SOME WETTING
PRECIPITATION IS EXPECTED WITH THESE CELLS BUT THE STORMS SHOULD BE
FAST MOVING AND CONTAIN VERY STRONG DOWNDRAFTS. THESE STORMS WILL
ALSO HAVE AN APPROACHING PACIFIC WAVE FROM THE WEST TO HELP THEM
DEVELOP. LIGHTNING SHOULD BE MORE PROLIFIC WITHIN ZONE 102 AS A
RESULT OF THESE DYNAMICS. STAY TUNED ON THAT BECAUSE SUBTLE CHANGES
IN THE TIMING OF THE PACIFIC WAVE AND HOW FAR WEST THE DRYLINE GETS
WILL DETERMINE HOW MUCH AND WHERE THE STRONGER LIGHTNING SIGNAL
OCCURS. EXPECTING ISOLATED ACTIVITY TOWARDS MT TAYLOR AND NORTHWARD
ALONG THE CONTINENTAL DIVIDE BUT THOSE STORMS WOULD BE DRIER.

THE DRYLINE SHOULD PUSH BACK TO THE WEST SUNDAY NIGHT BUT CONFIDENCE
IS LESS ON HOW MUCH MOISTENING OCCURS AS THE PACIFIC WAVE TRANSLATES
EAST OF THE STATE. A MID LEVEL DRY INTRUSION SHOULD BE FOUND ON THE
BACKSIDE OF THIS WAVE DEPARTURE AND WOULD EVENTUALLY DRY AREAS OUT
FROM WEST TO EAST. SOME AFTERNOON BREEZES WOULD ALSO BE POSSIBLE
THROUGH MIDWEEK. CONFIDENCE A LITTLE SKETCHIER ON HOW MUCH DRYLINE
ACTIVITY OCCURS ACROSS THE EAST DURING THIS PERIOD. BACKDOOR FRONT
POSSIBLE LATER IN THE WEEK ACROSS THE EAST.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 6, 5:18 AM MDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 AM MDT FRI JUN 6 2014

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
518 AM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO
THIS AFTERNOON AND THIS EVENING...ESPECIALLY WITHIN NORTHEASTERN
PARTS OF THE STATE. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE
HAIL WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF
THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO OVER THE
WEEKEND...ESPECIALLY IN NORTHEASTERN NEW MEXICO. DAMAGING WINDS
FROM THUNDERSTORMS AND LARGE HAIL WILL AGAIN BE THE PRIMARY
THREATS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO
REPORT ANY STRONG TO SEVERE WINDS OR HAIL TO THE ALBUQUERQUE
NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT
1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG N M W X.

52

In the hours before

Local storm report, Jun 6, 6:14 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             3 NE CLOVIS             34.44N 103.17W
06/06/2014  M1.75 INCH       CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1400983

CML
Local storm report, Jun 6, 6:15 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     1 N CLOVIS              34.42N 103.20W
06/06/2014  M61 MPH          CURRY              NM   BROADCAST MEDIA

            SCHOOLNET SITE.

&&

EVENT NUMBER ABQ1400984

CML
Local storm report, Jun 6, 6:16 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
616 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND GST     1 N CANNON AFB          34.39N 103.31W
06/06/2014  M79 MPH          CURRY              NM   ASOS

            KCVS ASOS.

&&

EVENT NUMBER ABQ1400985

CML
Local storm report, Jun 6, 6:17 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
617 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     CLOVIS                  34.41N 103.20W
06/06/2014  E70 MPH          CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1400986

CML
Local storm report, Jun 6, 6:22 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
622 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND GST     1 NW SUMNER LAKE        34.62N 104.40W
06/06/2014  M59 MPH          DE BACA            NM   APRSWXNET/CWOP

&&

EVENT NUMBER ABQ1400987

43
Local storm report, Jun 6, 6:26 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
626 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             8 ESE SOLANO            35.80N 103.94W
06/06/2014  M1.75 INCH       HARDING            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1400988

CML

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:00 PM MDTTornado WarningABQQuay, Union30 min
Jun 6, 6:05 PM MDTTornado WarningABQChaves, Roosevelt25 min
Jun 6, 6:08 PM MDTSevere Thunderstorm WarningABQDe Baca37 min
Jun 6, 6:12 PM MDTTornado WarningABQHarding, San Miguel35 min
Jun 6, 6:21 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt114 min
Jun 6, 6:42 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt33 min
Jun 6, 6:47 PM MDTTornado WarningABQRoosevelt28 min
Jun 6, 6:53 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union54 min
Jun 6, 6:58 PM MDTSpecial Weather StatementABQRoosevelt32 min
Jun 6, 7:02 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt28 min
Jun 6, 7:11 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union34 min
Jun 6, 7:45 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
Jun 6, 8:35 PM MDTSpecial Weather StatementABQRoosevelt25 min
Jun 6, 8:41 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt2 hr
Jun 6, 11:07 PM MDTSpecial Weather StatementABQQuay38 min
Jun 7, 3:44 AM MDTSpecial Weather StatementABQUnion31 min
Jun 7, 7:57 AM MDTSevere Thunderstorm WarningABQHarding, Union48 min
Jun 7, 8:24 AM MDTSpecial Weather StatementABQUnion36 min
Jun 7, 8:34 AM MDTSpecial Weather StatementABQHarding41 min
Jun 7, 8:44 AM MDTSpecial Weather StatementABQUnion31 min
Jun 7, 1:07 PM MDTSpecial Weather StatementABQTaos38 min
Jun 7, 2:40 PM MDTWind AdvisoryABQ15 hr
Jun 7, 3:44 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jun 7, 4:02 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe43 min
Jun 7, 4:27 PM MDTTornado WarningABQLincoln, Torrance33 min
Jun 7, 4:42 PM MDTSevere Thunderstorm WarningABQMora, San Miguel63 min
Jun 7, 4:51 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union54 min
Jun 7, 5:03 PM MDTTornado WarningABQLincoln, Torrance27 min
Jun 7, 5:06 PM MDTSevere Thunderstorm WarningABQQuay54 min
Jun 7, 5:13 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union2 hr
Jun 7, 5:15 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jun 7, 5:15 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay30 min
Jun 7, 5:18 PM MDTAreal Flood AdvisoryABQMora, San Miguel117 min
Jun 7, 5:21 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance114 min
Jun 7, 5:23 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel43 min
Jun 7, 5:31 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Quay, San Miguel119 min
Jun 7, 5:38 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel67 min
Jun 7, 5:38 PM MDTTornado WarningABQLincoln22 min
Jun 7, 5:43 PM MDTSevere Thunderstorm WarningABQLincoln62 min
Jun 7, 5:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel42 min
Jun 7, 5:54 PM MDTSpecial Weather StatementABQSanta Fe51 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.